Jump to content

Search the Community

Showing results for tags 'pssd'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
  • Members only
  • Current events
    • Success stories: Recovery from psychiatric drug withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

  1. More documentation of Post-SSRI Sexual Dysfunction (PSSD), lasting long after discontinuation of the drugs. J Clin Psychopharmacol. 2015 Jun;35(3):273-8. doi: 10.1097/JCP.0000000000000300. Post-SSRI Sexual Dysfunction: Clinical Characterization and Preliminary Assessment of Contributory Factors and Dose-Response Relationship. Ben-Sheetrit J, Aizenberg D, Csoka AB, Weizman A, Hermesh H. Abstract at http://www.ncbi.nlm.nih.gov/pubmed/25815755 Emerging evidence suggests that sexual dysfunction emerging during treatment with selective serotonin reuptake inhibitors (SSRIs) and/or serotonin-n
  2. Osloensis

    Osloensis: My story

    Hi, I'm a 32 year old male, Norwegian. Have been on paroxetine for approx. 14 years. Last years on minimum dosage (10 mg). I have never experienced (before now) any pssd, on the contrary, the meds have had a positive effect (desentivisation). I have quit two times before- in 2003 (one year) and 2008 (one year). I didn't have any pssd when I quit then. A year ago I tried quit paroxetine. Did this in December, my Dr. wanted me to quit in spring/summer due to days being longer/ more daylight. I had pssd symptoms after five days from withdrawal which I at first thought to be related to pro
  3. Hello everyone. I just wanted to share my situation. I'm 28 and male. I started taking Citalopram (10mg) January 1st. I thought the side-effects sounded scary, but thought it was worth it because I have been dealing with depression for a long time. At roughly the same time, I met, basically, the girl of my dreams. She feels the same way about me. About a month into taking Citalopram daily, I started to notice the sexual side effects (unable to achieve orgasm and some genital numbness). So, I stopped taking them cold turkey that day (I know, bad idea). I didn't feel any withdrawal sympt
  4. RxISK.org is running a series of articles this week about PSSD and similar conditions. http://wp.rxisk.org/sexual-dysfunction-enduring-after-treatment-halts-sexual-death/ If anyone on this forum is affected, we would be grateful if you could post a comment at the end of the article. Thanks, James (RxISK volunteer)
  5. First thing: I want to say hi to all members here. Second thing: I want to sorry about my english - im trying my best but it is my second language and i have always problems with grammar. And last thing: Here is my story, im 30 by now (born in Orwellic year: 1984) Most of my life i had dystymia, then I have - convinced by family - started Psychiatric Treatment (40mg of Fluoxetine). It was between 2010 - 2013. In time of treatment i have mild sympthoms (mild erectile dysfunction, thou libido was left intact). Then after discontinuation it was getting worse and worse. Nowdays i have ver
  6. hello, In the past I took several SSRIs from 2002 - 2009 on and off (i was 14 - 21 years old). The side effects were having no libido and brain fog but disappeard when I dropped the SSRIs. In May my psychiatrist prescribed me tianeptin, I took it only 3 days, but since then I have still a lot of problems like brain fog, anhedonia, insomnia, anxiety and PSSD. I don't know why there is no improvement after half a year and I wonder whether it will ever improve, How can that be after only 3 pills? Can 3 pills have destroyed my life forever? I'm really hopeless about this. Any advices for m
  7. I wonder how accurate Libertapedia's article on PSSD happens to be: http://libertapedia.org/wiki/Post-SSRI_Sexual_Dysfunction "Post-SSRI Sexual Dysfunction is the SSRI-induced drastic and permanent reduction of a person's capacity for physical sexual pleasure. Post-SSRI Sexual Dysfunction may be abbreviated as PSSD. PSSD occurs in a small fraction of the people that take SSRIs. A higher dosage-to-bodyweight ratio increases the probability of PSSD occurring. Most of the SSRI chemicals are fluorinated or chlorinated, which means that the enzymes within the human body cannot break them d
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy